MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were getting low flow in an arctic sun device earlier.They were able to get it resolved.Therapy ran well for a few hours, but now they were getting low flow alerts again (alarm 02).Flow rate (fr) was 0lpm, inlet pressure (ip) was -9psi, circulation pump command (cpc) was 0 percentage.Suggested changing to another device.Nurse located s/n dygxal029 and called back.Patient connected to new device, therapy started.Flow rate (fr) was 1.1lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 34 percentage pump hours were 2621, system hours were 2730.Duration adjusted to match first device 63:24.Suggested sending first device to biomed.Therapy continued on second device.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a duplicate of an event previously reported 1018233-2025-04089.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they were getting low flow in an arctic sun device earlier.They were able to get it resolved.Therapy ran well for a few hours, but now they were getting low flow alerts again (alarm 02).Flow rate (fr) was 0lpm, inlet pressure (ip) was -9psi, circulation pump command (cpc) was 0 percentage.Suggested changing to another device.Nurse located s/n (b)(6) and called back.Patient connected to new device, therapy started.Flow rate (fr) was 1.1lpm, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 34 percentage pump hours were 2621, system hours were 2730.Duration adjusted to match first device ~63:24.Suggested sending first device to biomed.Therapy continued on second device.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22151902
Report Number1018233-2025-04202
Device Sequence Number7849613
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown